Quick Search in JAS
  Advanced Search
Home    |    JAS @ IEEE Xplore    |    Online Submission and Review    |    Download    |    Subscription    |    Contact Us 
IEEE/CAA Journal of Automatica Sinica  2018, Vol. 5 Issue (4): 852-859    DOI: 10.1109/JAS.2016.7510055
PAPERS Current Issue | Archive | Adv Search |
Robust Adaptive Control for Robotic Systems With Input Time-Varying Delay Using Hamiltonian Method
Yong Ren1, Weiwei Sun1,2
1. Institute of Automation, Qufu Normal University, Qufu 273165, China;
2. School of Engineering, Qufu Normal University, Rizhao 276826, China
Copyright © 2015 Editorial Office of IEEE/CAA Journal of Automatica Sinica
Powered by Beijing Magtech Co. Ltd